ResearcherID Thomson Reuters  

Shevchenko, Georgiy
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: J-9709-2013
URL: http://www.researcherid.com/rid/J-9709-2013
ORCID: http://orcid.org/0000-0003-1047-3533
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Mechanics and Mathematics Faculty; Department of Probability Theory, Statistics, and Actuarial Mathematics
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  7  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Fractionally integrated inverse stable subordinators
 Author(s): Iksanov, A.; Kabluchko, Z.; Marynych, A.; et al.
 Source: Stochastic Processes and Their Applications Volume: 127 Issue: 1 Pages: 80-106 Published: 2017
 Times Cited: 0
 DOI: 10.1016/j.spa.2016.06.001
added
06-Jun-17
2.  Title: Small ball properties and representation results
 Author(s): Mishura, Y.; Shevchenko, G.
 Source: Stochastic Processes and Their Applications Volume: 127 Issue: 1 Pages: 20-36 Published: 2017
 Times Cited: 0
 DOI: 10.1016/j.spa.2016.05.007
added
06-Jun-17
3.  Title: Existence of Density for Solutions of Mixed Stochastic Equations
 Author(s): Shalaiko, T.; Shevchenko, G.
 Source: Stochastic and Infinite Dimensional Analysis Pages: 281-300 Published: 2016
 Times Cited: 0
 DOI: 10.1007/978-3-319-07245-6_15
added
06-Jun-17
4.  Title: FCAA RELATED NEWS, EVENTS AND BOOKS ( FCAA-VOLUME 19-6-2016)
 Author(s): Mishura, Y.; Shevchenko, G.; Zahle, M.; et al.
 Source: Fractional Calculus and Applied Analysis Volume: 19 Issue: 6 Pages: 1347-1350 Published: 2016
 Times Cited: 0
 DOI: 10.1515/fca-2016-0070
added
06-Jun-17
5.  Title: Stochastic Viability and Comparison Theorems for Mixed Stochastic Differential Equations
 Author(s): Melnikov, A.; Mishura, Y.; Shevchenko, G.
 Source: Methodology and Computing in Applied Probability Volume: 17 Issue: 1 Pages: 169-188 Published: 2015
 Times Cited: 1
 DOI: 10.1007/s11009-013-9336-9
added
06-Jun-17
6.  Title: Approximation of Fractional Brownian Motion by Martingales
 Author(s): Shklyar, S.; Shevchenko, G.; Mishura, Y.; et al.
 Source: Methodology and Computing in Applied Probability Volume: 16 Issue: 3 Pages: 539-560 Published: 2014
 Times Cited: 1
 DOI: 10.1007/s11009-012-9313-8
added
06-Jun-17
7.  Title: Integral Representation with Adapted Continuous Integrand with Respect to Fractional Brownian Motion
 Author(s): Shevchenko, G.; Viitasaari, L.
 Source: Stochastic Analysis and Applications Volume: 32 Issue: 6 Pages: 934-943 Published: 2014
 Times Cited: 1
 DOI: 10.1080/07362994.2014.948725
added
06-Jun-17
8.  Title: Mixed fractional stochastic differential equations with jumps
 Author(s): Shevchenko, G.
 Source: Stochastics-an International Journal of Probability and Stochastic Processes Volume: 86 Issue: 2 Pages: 203-217 Published: 2014
 Times Cited: 2
 DOI: 10.1080/17442508.2013.774404
added
06-Jun-17
9.  Title: Local times for multifractional square Gaussian processes
 Author(s): Shevchenko, Georgiy
 Source: arXiv preprint arXiv:1308.4695 Published: 2013
added
24-Sep-13
10.  Title: Malliavin regularity of solutions to mixed stochastic differential equations
 Author(s): Shevchenko, Georgiy; Shalaiko, Taras
 Source: Statistics and Probability Letters Volume: 83 Issue: 12 Pages: 2638-2646 Published: 2013
 DOI: 10.1016/j.spl.2013.08.013
added
24-Sep-13
publication(s)  
First Page Previous Page Page   of  7  Go Next Page Last Page
  Sort by:    Results per page: